Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Taking petogen shots. Trying to conceive. How long does it take to be out of the body? Prescribed with ovral to regularize periods

how long does petogen get out of ones system. ive started since march 2012. and am planning to discontinue. i had my last injection on july the 7th 2012. my next appointment is october 2012. but i am planning not to continue with it anymore. my son is turning 4 and am planning to have a second child. soon. plus i have been on my periods since i got my second injection. in july. and they have prescribed ovral. to regulate my periods. but its not a heavy flow,
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  1356
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Menstrual disturbances are an associated feature of depo usage. The drug is supposed to stay effective in the body for 12 weeks. Pregnancy may be delayed by 6 months to one year after the last injection. Oestrogen containing tablets are used to treat the menstrual irregularities. I advice you to see your gynaecologist for further treatment. Wish you good luck.
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor